May 21, 2005
My labs are the following: CD4-276, VL-53,100. It is very likely that I will be beginning HAART within the next month or two. I know that my doctor will start my regimen with either Epzicom; Combivir or Truvada plus Sustiva. My question is the following: When my regimen starts, which medication should I take first? Can they both be taken at the same time? i.e. before bedtime just to simplify the daily dosing times. Or do you recommend that each different medication be taken at different intervals of the day? Dear Doctor, I will appreciate any response. Thanks for all your help.
| Response from Dr. Young
Thanks for your post.
Truvada or Epzicom and Sustiva (efavirenz) can be taken together, once-daily. Similarly Combivir (dosed twice-daily) can be taken with Sustiva at bedtime. There's no need to separate when you take the any of these paired medications.
Make sure that you fully discuss your treatment options and dosing requirements with your doctor; and of course, work hard to maintain the difficult job of adherence.
Good health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Sharing Dildos Worried I Have HIV
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Hairy Tongue After Unprotected Sex Without Ejaculation Worried I Have HIV
- Sore Throat After Broken Condom Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- White Bumps On Penis After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.